International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part C

Some non-parametric survival models for epidemiological studies


Author(s): Vinay Kumar

Abstract: Over the past few centuries the importance of survival analysis has been felt in many areas of sciences including demography and actuarial sciences. The recent and major developments in survival analysis are due to various clinical trials in chronic diseases and actuarial science. Hence this article is focus on the various non-parametric survival models which are very vital in the epidemiological studies.

Pages: 167-170 | Views: 359 | Downloads: 29

Download Full Article: Click Here
How to cite this article:
Vinay Kumar. Some non-parametric survival models for epidemiological studies. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 167-170.
Call for book chapter